# SDR BJNA9611110

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Eng
- Part time: 52,148 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE NR 1 ENGINE FORWARD MOUNTS MISSING SUPPAGE MARKS FOR ELASOMETRIC MATERIAL.  REMOVED ISOLATORS, REMOVED CORROSION.  SHOT PEENED AND REWORKED AREA.  ULTRASONICALLY INSPECTED, APPLIED PRIMER, AND REINSTALLED ISOLATORS IAW B737 OHM 71-23-01 AND AERO CORP EO 96-396 REV IR DATED 11/19/96 WITH APPROVAL BY FAA FORM 8110-3.  (M)
